# SDR DALA2015022401621

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 65,671 hours, 48,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE FLOOR MOUNTED EMERGENCY PATHWAY LIGHTING FOR ROWS 1-12 AND THE OVERHEAD LIGHTS AT DOORS L1 & R1 WERE INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT ROW 11E WAS SHORTING TO GROUND.  WIRE WAS REPAIRED WITH A SPLICE AND THE SYSTEM RETURNED TO NORMAL OPERATION.
